# SDR AALA20120118TUL04

- Difficulty date: December 14, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF THE FLOORBEAM AT STATION 294 FROM RIGHT BUTTLINES 1 TO 64.  T-CAP REPAIR ACCOMPLISHED PER SRM 53-70-12-2R AND EA 737-53-020972.
